# SDR REXA2024050300367

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 36,528 hours, 25,658 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES/SMOKE CAME OUT OF ECS VENTS IN THE COCKPIT AND CABIN AFTER TAKE OFF. FUMES/SMOKE MOSTLY DISSIPATED DURING LANDING. REMOVED AND REPLACED THE #1 AND #2 RECIRCULATION FAN FILTERS PER CRJ 900 AMM 21-22-12. PERFORMED OPERATIONAL CHECK PER AMM 21-22-10 AND PERFORMED LEAK TEST OF THE DUCT PER AMM 21-23-00.  REMOVED AND REPLACED THE #1 RECIRC FAN IAW CRJ900 AMM 21-22-00. ALSO REMOVE AND REPLACED THE LAV AND GALLEY FAN IAW AMM 21-23-93. ALL OPS AND LEAK TEST GOOD.
